# SDR YENA2024052300777

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 40,160 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY LIGHT THROUGH MCDU PASSENGER CREW DOOR 831 AT FWD GALLEY AREA; REMOVED AND REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA (1 EA) IAW AMM-25-62-44-000-804-A AND AMM-25-62-44-400-803-A.  WORK DONE ON W/O 2024 110/1 N/R 2024-249613.
